# SDR 99ZZZX3542

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 35918152C304
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH TOT READING IN A HOVER.  OUT OF PARAMETERS WITH TEST UNIT.  REMOVED AND REPLACED.
